This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
Is it possible for drugs to cause a stroke(mini)? My aunt suffered a stroke after starting on the antibiotic Tequin and she wanted me to do some research for her...she had the confusion that is one of the side effects and then she had trouble speaking. MRI and catscan were both negative, but her neurologist felt that she had had a minor stroke. The speech problem has completely been resolved and she is in rehab for her right leg...her neurologist says that she will make a full recovery. She does have a rather long list of ailments..she is 62 and diabetic, congestive heart failure and obese to name a few and on an extensive list of medications. She was admitted in the hospital for an UTI and the ER started her on Tequin which when her doctor came in, immediately called the nurse and told her to stop it right away....she stated in front of my relatives that she wished they would take the drug out of their hospital formulary and stop using altogether. I would appreciate any general opinion that you could give me. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.